This question was answered on Thu 15, Oct 2009 12:15pm by Dr. Harsh Abbott

Dark Yellow Semen

    
Asked by magnatron (Male; 31; previous UTI 10 yrs ago.; Relevant drugs:Sulfameth/Trimethoprim ) on Wed 14, Oct 2009 10:47am

I am dealing with a UTI. My doctor prescribed my Sulfameth/Trimethoprim... This morning I noticed that my Semen was a dark yellow like a urine color... I have heard of other medications causing this. Is this the medication? It has never happened before

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Harsh Abbott  on Thu 15, Oct 2009 12:15pm:

Hi, there are many reasons for yellow semen. Most common are infections, backward movement of urine in seminal vesicles, medications like multivitamins. Cotrimoxazole may also cause such symptoms. I suggest you to consult your physician. Thanks.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Search for answers     Hearing Aids vs Hearing amplifiers     isitadrug     dizzyspin     guilty     pressuresore     Search for answers     ihaveafriendthatwasdiagnosed     Search for answers     what is platlits     Search for answers     worriedsickribcage     likoria ke liye medicine bataye     clitorisinanus     sex problem     Stifle     AVIL     pantymarks     Pome     sclerosing myeloma     Benign     Before     Suprax     renal calculi     Search for answers     low total bilirubin     blood diarrhea     bloodinstolonly     is20milk20good20for20Erosive20Gastroduodenitis     eyebrow hairloss     my child is 19 months old and does n     remove underwear     Pathophysiologically with Diabetes and Obesity     osteocondroma femora bone     can allergies cause the inside of the nose to swell     what is Albumin     urinary track     can my gf get pregnant if i fingered her with dried sperm on my hand     spinal stenosis     what     thining     atypical meloncyte     Search for answersinterpret this order kanamycin 375mg q12h     swallen glands     food poisoning systoms     brown stain on the tongue     Magnesium deficiency     symptoms of appendix     left     Blossomclotinthelungs     puncture     WHAT IS A1C OF 58     thrust     budesonide     RELAXON     pimple     creatinine kinase     ejaculation     fat vigna     Lung nodule     Appendicitis     lft     paininandbelowribsandback     licen20planus     Search for answers     gerian     Search for answers     Scrapes knees     emjSearch     tedhapanis     Eye ptosis     false     masturbution     prenatal blood     13yroldboyrefusestobathe     Search for answers     symptons for mono     Melanoma moles     hives     boil     Search for answers     rotator     Search for answers     Whatcouldcauseincreased     casodex     lymph nodes     blood blister     is colonetix pills safe     blood blister     Search for answers     I paid for a chat I got nothing in returnn     forums     ear blockage     Feveranddiarrhea     girlfriend     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats